# SDR SWAA2024061486386

- Difficulty date: May 16, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: L1 Door Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA AT L1 DOOR SCUFF PLATE LOWER STRUCTURE UNDER AFT DRAIN HOLE SHOW SIGNS OF CORROSION<[01] CLEANED AREA UNDER AFT DRAIN HOLE AT MAIN CABIN FWD WET AREA L-1 DOOR SCUFF PLATE LOWER STRUCTURE PER BOEING SOPM 20-30-03. NO COROSION NOTED. ONLY FOUND ACCUMULATION OF CIC.;[02] VERIFIED STEP 1
